Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Notes on a theorem on convolutions


Author: J. N. Whiteley
Journal: Proc. Amer. Math. Soc. 16 (1965), 1-7
MSC: Primary 44.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0171103-3
MathSciNet review: 0171103
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. N. Whiteley, Two theorems on convolutions, J. London Math. Soc. 37 (1962), 459-468. MR 0142987 (26:554)
  • [2] A. Aissen, A. Edrei, I. J. Schoenberg, and A. Whitney, On the generating functions of totally positive sequences, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 303-307. MR 0041897 (13:17c)
  • [3] R. P. Boas, Entire functions, Academic Press, New York, 1954; pp. 23-24. MR 0068627 (16:914f)
  • [4] J. N. Whiteley, A generalization of a theorem of Newton, Proc. Amer. Math. Soc. 13 (1962), 144-151. MR 0140432 (25:3852)
  • [5] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1934.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171103-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society